provtraningsvecka


svenska  engelska
 
New at Fysiken?

Fysiken Education




Ball games






Body & Mind





Dance & Step-up




Condition & Strength


















Core & Funktionellt




Other services




Special opening hours



Open hours Gibraltargatan
Mon 1/906.00-23.00
Tue 2/906.00-23.00
Wed 3/906.00-23.00
Thu 4/906.00-23.00
Fri 5/906.00-20.00
Sat 6/908.45-18.00
Sun 7/908.45-22.00

     


Open hours Kaserntorget
Mon 1/906.00-22.00
Tue 2/906.00-22.00
Wed 3/906.00-22.00
Thu 4/906.00-22.00
Fri 5/906.00-20.00
Sat 6/909.00-18.00
Sun 7/909.00-20.00

     


Open hours Klätterlabbet
Mon 1/912.00-22.00
Tue 2/912.00-22.00
Wed 3/912.00-22.00
Thu 4/912.00-22.00
Fri 5/912.00-20.00
Sat 6/910.00-18.00
Sun 7/912.00-20.00

     




 
Crawl
Would you like to learn how to crawl? Then this is the course for you. We teach you how to crawl and after ten times you should be able to crawl about 200 meters in a gentle pace. The course starts Tuesday 30 sep 19.30-20.30. (Regular price 950 SEK students 850 SEK). To sign up, email: gunillaw@fysiken.nu


Members' evening at Fysiken Kaserntorget!

Fysiken Kaserntorget has newly been renovated and we want to celebrate that with you! On 9th of September, we invite all our members to Kaserntorget for a lovely evening together. Compete and win great prizes and try our new classes. You are welcome to bring your friend! (if you and your friend want to attend any of the group classes, call the reception and they will help you)

Tuesday September 9th 17.00 - 20.00
Fysiken Kaserntorget


Lindholmsstafetten!

Var med och spring Lindholmsstafetten torsdagen den 11 september!
Du anmäler dig i lag om fyra, och varje deltagare springer 2,5 km var.

Start och mål är på Lindholmspiren. Vi på Fysiken sköter uppvärmingen och vill du byta om kan du göra det vår
nya superfräscha anläggning på Lindholmspiren 3. Dessutom stödjer du hjärnforsningen med delar av delatagaravgiften.

Läs mer och anmäl dig på här


Förbättra din teknik!

Robert Kronberg är f.d. häcklöpare på elitnivå och Martin Rothwall är mångfaldig svensk mästare i tyngdlyftning. Under året kommer de hålla workshops på Fysiken CrossFit! Workshopen hålls över en helg och du får lära dig allt du behöver veta för att träna explosivt.

Första workshopen äger rum den 20-21/9.





  Gibraltargatan today Monday 1 September

  For booking of activities click here
  View the entire weekly schedule Gibraltargatan
TidPassInstruktör
11:00-11:50Vattengympa - Classic, 50minEva H
12:00-12:45Cykel - Watt 45 minJohan R
12:00-13:00Yoga - 60 minIren R
15:10-16:10Krafttag -60 minGunilla W
16:15-17:15Cykel - 60 minMarcus J
16:30-17:45Yoga - Intro, 75 minStefan J
17:00-18:30Innebandy - 90 min
17:15-18:15Gympa - Challenge, 60 minJosefin O
17:20-18:15TRX - 55 minIda U
18:00-19:00BODYCOMBAT - 60 minMarielle L
18:00-18:50Vattengympa - Classic, 50minAnna M
18:15-18:45Fys - 30 minMaria P
18:30-19:15Tabata - 45 minEriq O
18:30-20:00Cykel - Watt, 90 minMadeleine A
18:30-20:00Volleyboll - 90 min
18:55-19:25Krafttag - 30 minMaria P
19:00-20:00BODYBALANCE - 60 minAmanda G
19:00-19:55TRX - 55 minHaidar H
19:15-20:00Dansklass - Sh´bam,45 minIda L
19:30-20:30Gym - Kettlebells into (125kr)Eriq O
19:30-21:00Innebandy - 90 min, Avance
20:00-21:30Fotboll - 90 min
20:05-20:35Triggerstretch - 30 minHaidar H
20:05-20:35CXWORX - 30 minIda L
21:00-23:00Badminton - 120 min
21:30-23:00Badminton - 90 min
Schema skapat av Pastell Data AB



  Kaserntorget today Monday 1 September
       
  For booking of activites click here
  View the entire weekly schedule Kaserntorget
TidPassInstruktör
12:00-12:45Tabata - 45 minMats B
17:00-18:00FysikenIntro - 60 minSofie P
17:00-17:55Step - Dance, 55minUlla-Britt E
17:15-17:55Indoor Walking - 40 minKarin B
18:00-19:00Yoga - 60 minGino P
18:05-18:50PowerCircuit - 45 minKarin B
18:05-19:00TRX - 55 minRagnar G
18:15-19:15FysikenIntro - 60 minSofie P
19:00-20:00Cykel - 60 minMadeleine K
19:00-19:45Dansklass - Zumba, 45 minMichelle F
19:05-19:35Triggerstretch - 30 minGino P
19:50-20:50Krafttag - 60 minMichelle F
Schema skapat av Pastell Data AB



  Lindholmen today Monday 1 September
       
  For booking of activites click here
  View the entire weekly schedule Lindholmen
  Schema cykel Fysiken Lindholmen
TidPassInstruktör
12:00-12:45Power Cage - 45 minFrida N
17:00-17:45Power Cage - 45 minNidal A
18:30-19:15Kettlebells - 45 minNidal A
Schema skapat av Pastell Data AB


Facebook

Instagram

Klätterlabbet

Fysiken CrossFit

akademihalsan




Fysikens
Samarbetspartners


City-kliniken


Elitrehab


Klubbhsuet


Q&A